# SDR PCAA0302032

- Difficulty date: February 1, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 21,353 hours, 23,749 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: AN81510D
- Part serial: NA
- Condition: Cracked
- Location: #2 Engine Driven
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

BGM-PHL FLIGHT#3577. AIRCRAFT RETURNED TO FIELD DUE TO #2 HYDRAULIC QUANTITY GOING TO ZERO ON CLIMB OUT. EMERGENCY WAS DECLARED. MAINTENANCE REPLACED O RINGS ON PRESSURE WARNING SWITCH, PRESSURE TRANSMITTER, AND LOW PRESSURE WARNING SWITCH. AN O RING WAS ALSO REPLACED ON FITTING FOR INLET PRESSURE ON RIGHT PRESSURE MANIFOLD. RIGHT ENGINE DRIVEN HYDRAULIC PUMP ALSO REPLACED. STANDBY HYDRAULIC PUMP RAN IN HANGAR FOR 15 MINUTES. NO LEAKS WERE NOTED. AIRCRAFT GROUND RAN AND HYDRAULIC SYSTEM CYCLED. NO LEAKS WERE NOTED. AIRCRAFT RETURNED TO SERVICE. FLIGHT#9383. CREW REPORTED HYDRAULIC QUANTITY ON #2 SIDE WAS LOST IN FLIGHT WHEN GEAR WAS SELECTED DOWN. MAINTENANCE FOUND A CRACKED A.N. FITTING ON #2 ENGINE DRIVEN PUM
